# SDR UHLA2014040600325

- Difficulty date: April 6, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 11,463 hours, 8,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER SEAL DEPRESSOR FOR FWD CARGO DOOR DAMAGED.  R & R AFT CORNER SEAL DEPRESSOR FOR FWD CARGO, MAJOR REPAIR
